Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Spatial decay estimates for plane flow in Brinkman-Forchheimer model

Authors: Y. Qin and P. N. Kaloni
Journal: Quart. Appl. Math. 56 (1998), 71-87
MSC: Primary 35Q35; Secondary 35B45, 76S05
DOI: https://doi.org/10.1090/qam/1604880
MathSciNet review: MR1604880
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35Q35, 35B45, 76S05

Retrieve articles in all journals with MSC: 35Q35, 35B45, 76S05

Additional Information

DOI: https://doi.org/10.1090/qam/1604880
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society